Title: Ideal Convergent Sequence Spaces with Respect to Invariant Mean and a Musielak-Orlicz Function Over n-Normed Spaces
Author(s): Sunil K. Sharma
Pages: 882-893
Cite as:
Sunil K. Sharma, Ideal Convergent Sequence Spaces with Respect to Invariant Mean and a Musielak-Orlicz Function Over n-Normed Spaces, Int. J. Anal. Appl., 16 (6) (2018), 882-893.

Abstract


In the present paper we defined I-convergent sequence spaces with respect to invariant mean and a Musielak-Orlicz function M = (M_k) over n-normed spaces. We also make an effort to study some topological properties and prove some inclusion relation between these spaces.

Full Text: PDF

 

References


  1. P. Das, P. Kostyrko, W. Wilczynski and P. Malik, I and I* convergence of double sequences, Math. Slovaca, 58 (2008), 605-620. Google Scholar

  2. P. Das and P.Malik, On the statistical and I- variation of double sequences, Real Anal. Exch. 33 (2)(2007-2008), 351-364. Google Scholar

  3. S. G¨ahler, Linear 2-normietre Rume, Math. Nachr., 28 (1965), 1-43. Google Scholar

  4. H. Gunawan, On n-Inner Product, n-Norms, and the Cauchy-Schwartz Inequality, Sci. Math. Jap., 5 (2001), 47-54. Google Scholar

  5. H. Gunawan, The space of p-summable sequence and its natural n-norm, Bull. Aust. Math. Soc., 64 (2001), 137-147. Google Scholar

  6. H. Gunawan and M. Mashadi, On n-normed spaces, Int. J. Math. Math. Sci., 27 (2001), 631-639. Google Scholar

  7. E. E. Kara, M. Da¸stan and M. ¨Ilkhan, On almost ideal convergence with respect to an Orlicz function, Konuralp J. Math. 4 (2016), 87-94. Google Scholar

  8. P. Kostyrko, T. Salat and W. Wilczynski, I-Convergence, Real Anal. Exch. 26 (2) (2000), 669-686. Google Scholar

  9. V. Kumar, On I and I* convergence of double sequences, Math. Commun., 12 (2007), 171-181. Google Scholar

  10. J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math. 10(1971), 345-355. Google Scholar

  11. G. G. Lorentz, A contribution to the theory of divergent series, Acta Math. 80(1948), 167-190. Google Scholar

  12. I. J. Maddox, Spaces of strongly summable sequence, Q. J. Math; 18(1967), 345-355. Google Scholar

  13. L. Maligranda,Orlicz spaces and interpolation, Seminars in Mathematics 5, Polish Academy of Science, 1989. Google Scholar

  14. A. Misiak, n-inner product spaces, Math. Nachr. 140 (1989), 299-319. Google Scholar

  15. M. Mursaleen and A. Alotaibi, On I-convergence in radom 2-normed spaces, Math. Slovaca, 61(6)(2011), 933-940. Google Scholar

  16. M. Mursaleen, S. A. Mohiuddine and O. H. H. Edely, On ideal convergence of double sequences in intuitioistic fuzzy normed spaces, Comput. Math. Appl., 59 (2010), 603-611. Google Scholar

  17. M. Mursaleen and S. A. Mohiuddine, On ideal convergence of double sequences in probabilistic normed spaces, Math. Reports, 12(64)(4) (2010), 359-371. Google Scholar

  18. M. Mursaleen and S. A. Mohiuddine, On ideal convergence in probabilistic normed spaces, Math. Slovaca, 62(2012), 49-62. Google Scholar

  19. M. Mursaleen and S. K. Sharma, Spaces of ideal convergent sequences, World Sci. J. 2014(2014), Art. ID 134534. Google Scholar

  20. J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Mathematics, Springer-Verlag Berlin Heidelberg, (1983). Google Scholar

  21. K. Raj and S. K. Sharma, Ideal convergent sequence spaces defined by a Musielak-Orlicz function, Thai. J. Math., 11 (2013), 577-587. Google Scholar

  22. K. Raj and S. K. Sharma, Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz functions, Acta Univ. Sapientiae Math., 3 (2011), 97-109. Google Scholar

  23. K. Raj and S. K. Sharma, Some generalized difference double sequence spaces defined by a sequence of Orlicz-function, Cubo, 14 (2012), 167-189. Google Scholar

  24. K. Raj and S. K. Sharma, Some multiplier sequence spaces defined by a Musielak-Orlicz function in n-normed spaces, N. Z. J. Math. 42 (2012), 45-56. Google Scholar

  25. A. S¸ahiner, M. G¨urdal, S. Saltan and H. Gunawan, On ideal convergence in 2-normed spaces, Taiwanese J. Math., 11 (2007), 1477-1484. Google Scholar

  26. P. Schaefer, Invariant matrices and invariant means, Proc. Amer. Math. Soc.; 36(1972), 104-110. Google Scholar

  27. B. C. Tripathy and B. Hazarika, Some I-convergent sequence spaces defined by Orlicz functions, Acta Math. Appl. Sin. Engl. Ser. 27 (2011), 149-154. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2021 IJAA, unless otherwise stated.